Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 33-42
http://dx.doi.org/10.1155/IJMMS.2005.33

Corrected Fourier series and its application to function approximation

1Key Laboratory of Marine Science and Numerical Modeling, The First Institute of Oceanography, State Oceanic Administration, Qingdao 266061, China
2Department of Oceanography, University of Hawaii at Manoa, 1000 Pope Road, Honolulu, HI 96822, USA

Received 30 November 2003; Revised 9 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Qing-hua Zhang, Hai-mei Fan, and Yuan-yuan Qu, “A dynamic model for cause of formation of Peru Current,” Journal of Hydrodynamics, Ser. B, vol. 18, no. 3, pp. 477–481, 2006. View at Publisher · View at Google Scholar
  • Qing-Hua Zhang, Hai-Mei Fan, and Yuan-Yuan Qu, “Kuroshio intrusion into the South China Sea,” Journal of Hydrodynamics, vol. 18, no. 6, pp. 702–713, 2006. View at Publisher · View at Google Scholar
  • Qing-Hua Zhang, Shuiming Chen, Jian Ma, and Yuanyuan Qu, “Solutions of linear ordinary differential equations with non-singular varying coefficients by using the corrected Fourier series,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 765–776, 2007. View at Publisher · View at Google Scholar
  • Yuan-Yuan Qu, Qing-Hua Zhang, and Yan Ma, “Tide wave motion in the ditch and sea bottom friction,” Shuidonglixue Yanjiu yu Jinzhan/Chinese Journal of Hydrodynamics Ser. A, vol. 25, no. 4, pp. 513–523, 2010. View at Publisher · View at Google Scholar
  • Qing-Hua Zhang, Jian Ma, and Yuanyuan Qu, “Unified solution for the Legendre equation in the interval [−1, 1]—An example of solving linear singular-ordinary differential equations,” Applied Mathematics and Computation, vol. 289, pp. 311–323, 2016. View at Publisher · View at Google Scholar